Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1977, Issue 291

Issues

Completeness of the absolute Galois group of the rational number field

Masatoshi Ikeda
  • Part of this work has been carried out at the Research Unit for Pure Mathematics, Middle East Technical University, supported by the Scientific and Technical Research Council of Turkey.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1977.291.1

About the article

Published Online: 2009-12-09

Published in Print: 1977-05-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1977, Issue 291, Pages 1–22, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1977.291.1.

Export Citation

Walter de Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in